# SDR SB07048

- Difficulty date: June 20, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N460UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25024
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLL - MAINTENANCE REPORTED THE MID-CABIN, FLOOR LEVEL, SEAT END EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REPAIRED BROKEN WIRING UNDER SEAT IN ASSOCIATION WITH WIRING SPM.  OPERATIONAL CHECK GOOD.
